# SDR USAA2009102692860

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,613 hours, 34,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Part serial: 1411
- Condition: Unsecure
- Location: L2 Door
- Part time: 50,210 hours, 36,103 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1753 - CLT TO TPA - EMERGENCY EQUIPMENT - L2 EMERGENCY EVACUATION SLIDE NOT SECURELY STOWED.  STOWED L2 EMERGENCY EVACUATION SLIDE, CHECKS NORMAL.
